# SDR SIMA201020003

- Difficulty date: July 16, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 18,493 hours, 15,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4122 THE FLIGHT ATTENDANT REPORTED THAT THE MAIN CABIN DOOR HANDLE WAS DIFFICULT TO ROTATE IN BOTH DIRECTIONS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBED MAIN DOOR RUBBER TRIM AND FRAME RUBBER SEAL IAW EMB AMM 52-18-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
